# SDR IPXA2025071398635

- Difficulty date: July 12, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 32,520 hours, 21,842 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 1B1831
- Part serial: 369
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT ENG OIL TEMP IN AMBER BAND. QRH PROCEDURE WITH THROTTLE ALMOST IDLE LOWERED TEMP TO NORMAL RANGE. COMPLETED K ALERT ON BAR CODE T3F18E0071FDT. PERFORMED HIGH POWER ENG RUN RFEF 757 M/M 71-00-00- 501. LEFT ENG OIL  TEMP CHKED WITHIN LIMITS.
